OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4263

Title: Filters and pathwise connectification
Authors: Costantini, Camillo
Fedeli, Alessandro
Le Donne, Attilio
Keywords: pathwise connected
pathwise connectifiable
(free) open filter
countable base
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: C. Costantini, A. Fedeli and A. Le Donne, "Filters and pathwise connectification", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 173-187.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: Let p be a free open-filter on a Hausdorff space X. In this paper we investigate when $X \cup {p}$ can be densely embedded in a pathwise connected $T_2$-space. The main part of the paper is devoted to the cases where X is the rational or the real line.
URI: http://hdl.handle.net/10077/4263
ISSN: 0049-4704
MS Classification: 54D35
54D05
04A20
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
CostantiniFedeliLedonneRendMat32.pdf233.09 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.